# SDR SWAA2012052104169

- Difficulty date: May 18, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 49,563 hours, 39,912 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Part serial: 10512
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SPOILER ACTUATOR LEAKED.  REMOVED AND REPLACED ACTUATOR PER MM.
